# SDR IPXA09657655

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 325 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DMG TO FASTENER AT STA 325 STR 24R.  DMI D363083 LIGHTNING STRIKE AT STA 325 STR 24R DAMAGE FASTENER REPLACED AS PER SRM 53-00-01-2R8 FIG 201 REV 45.
